# SDR IPXA2022091286140

- Difficulty date: September 2, 2022
- Submitted: September 12, 2022
- Operation: Air carrier
- Aircraft: N293UP
- Make and model: Boeing 737
- Aircraft serial: 48473
- Aircraft time: 81,997 hours, 15,374 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: NRC6055506
- Part serial: MAC121
- Condition: None
- Location: R/H I/B Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:3CR/H I/B FLAP HAS LARGE AREA OF WARPAGE AT THE AFT UPPER SKIN AT STA XIFH=145.REPAIRED WARPAGED AREA OF THE R/H I/B FLAP AFT UPPER SKIN AT STA XIFH=145 IAW SRM 57-00-01-2R-1 REPAIR 1, FIG 201 REV 69 (MAJOR)
